# SDR SWAA2022050391175

- Difficulty date: April 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB - INTERCOSTAL LOCATED BS500C TO BS50D AND STR25R AT FWD CARGO COMPARTMENT 2022-165372 / [01] FAULT RAISED IN ERROR DESCRIPTION ENTER BY ERROR RAISED NEW FAULT TTG8Q00BNXRF TO REPLACED WEB;[02] FAULT RAISED IN ERROR DESCRIPTION ENTER BY ERROR RAISED NEW FAULT TTG8Q00BNXRF TO REPLACED WEB. TASK COMPLETED
